# SDR ASAA9780073

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hold Open Hook
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFTER ARRIVAL OF FLT 343, CREW REPORTED THE L1 DOOR WAS DIFFICULT TO LATCH AND UNLATCH IN THE OPEN POSITION.  ADJUSTED THE HOLD OPEN HOOK ROD END AND OPERATED NORMALLY.  (M)
